# SDR 95FDEA01416

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK BS 1800 RBL 99, CIRCUMSTANCES UNK.  REMOVED DAMAGED SECTION, FABRICATED, INSTALLED REPAIR SPLICE AND NEW SEAT TRACK IAW B747 SRM 53-10-05.
